Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pain in the left side of the face. Swelling with redness in the eye and legs. Muscles getting stuck on the face. What is wrong?

Hi the left side of my face is painful I forget a lot and can't get my thoughts together my face is swollen and eye is red and daily my feet and ankles swell extremely big but the majority of my pain lies on the left side of my head I am 26 female. Sometimes the muscles in my face get stuck I am terrified to find out its severe but have no choice now it's getting worse. Help!!!!
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The swelling that you are feeling on the face and the legs could be related to angioedema, renal problem, hypertension or a cardiac cause. A detailed investigations are needed to find out the cause.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor